# SDR SWAA2024082625227

- Difficulty date: August 12, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8724J
- Make and model: Boeing 737-8
- Aircraft serial: 42549
- Aircraft time: 12,088 hours, 5,756 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY SLIDE LIGHT INOP.<[01] REMOVED AND REPLACED CONNECTOR D11074P. OP CHECKS GOOD. ALL MAINTENANCE PERFORMED IAW AMM 33-51-06 AND SWPM 21-61-00.
